# SDR CA971113045

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132009
- Condition: Corroded
- Location: M/R Head
- Part time: 4,533 hours
- Component: 206011100025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION BEYOND LIMITS FOUND UNDER DEBONDED UPPER BLADE GRIP BUFFER PAD.
